18 Endeavor, Suite 200, Irvine, CA

Drooping/puffy eyelid due to Botox. Is there any way to make this go away?

Cosmetic Treatments QuestionsCategory: BotoxDrooping/puffy eyelid due to Botox. Is there any way to make this go away?
A patient asked 3 years ago
I got 10 units of botox injected in my forehead, and now one of my eyelids is very puffy and heavy and my eyes look very uneven. Sometimes it looks like its drooping, other times, one eye just looks a lot bigger than the other. Is there any way to make this go away? Will it go away on its own when the botox wears off?
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Drooping Eyelid due to Botox

 
Hi and thank you for your question! The key in answering your question is knowing when the Botox injection was done. If it has been done very recently, it might take a bit more time (as long as 2 weeks) for the treatment results to fully settle in. During the early days following the treatment, some patients may experience some unevenness, under-correction, or over-correction (as some muscles are weakened while the balancing muscles are not yet). It is best to allow 2 weeks to pass from the time of the treatment and if any concerns remain, do a follow up with the physician who performed the injection. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.



Annual Beauty Day

Join Us Virtually to Celebrate Another Successful Year!
Saturday Sept 26, 2020 10 am - 2 pm

(You can join or leave the event anytime while the event is live)

Online Sale Running from Fri Sept 25 to Sun Sept 27

Annual Beauty Day